MathSciNet Relay Station
MathSciNet bibliographic data
MR870307 (88m:11045a) 11G35 (11E81 14J20 14J26)
Colliot-Thélène, Jean-Louis; Sansuc, Jean-Jacques; Swinnerton-Dyer, Peter Intersections of two quadrics and Châtelet surfaces. I. J. Reine Angew. Math. 373 (1987), 37–107.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement